# SDR FDEA201307081500

- Difficulty date: July 8, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00181
- Condition: Dented
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME BS 1741, LONGERON 12L FOUND DENTED.  REPAIRED AS PER SRM 53-00-07   FIGURE 201 REPAIR 2 REVISION 52.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
